Rocky Mountain Journal of Mathematics

Isometric Isomorphisms between Normed Spaces

Chi-Kwong Li and Wasin So

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 28, Number 2 (1998), 607-624.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071788

Digital Object Identifier
doi:10.1216/rmjm/1181071788

Mathematical Reviews number (MathSciNet)
MR1651587

Zentralblatt MATH identifier
0948.46006

Subjects
Primary: 46B04: Isometric theory of Banach spaces

Citation

Li, Chi-Kwong; So, Wasin. Isometric Isomorphisms between Normed Spaces. Rocky Mountain J. Math. 28 (1998), no. 2, 607--624. doi:10.1216/rmjm/1181071788. https://projecteuclid.org/euclid.rmjm/1181071788


Export citation